# SDR FDEA201011284515

- Difficulty date: November 28, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727222
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082755
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP "T" CAP FLOORBEAM STA 440, BL 0 - LBL 25, MAIN CABIN CUTOUT DAMAGE AREA AT FLOORBEAM BS 440, LBL 10 IAW SRM 53-10-8 FIG 8,   FABRICATED (2) ANGLES REPAIR IAW SRM 53-10-8 FIG 8, & INSTALLED NEW ANGLES   REPAIR AT LBL 5 - LBL 13 BS 440 IAW SRM 53-10-8 FIG 8 & SRM 51-30-2
